# SDR 97ZZZX496

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1917V
- Make and model: Cessna 140
- Aircraft serial: 14111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE LEFT WING FLAP HINGES WERE FOUND CRACKED.  LEFT AND RIGHT ONLY.  THE AREA OF THE CRACKS WAS FOUND AT THE ATTACHING SCREW HOLES.  THE CRACKS ORIGINATED IN THE HOLES AND RAN TO EACH CORNER OF THESE HINGES.  PARTS TOTAL TIME UNKNOWN.
